MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE ATTACH SCREW M3 LONG SIZE 3 AND 4 POLY TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE ATTACH SCREW M3 LONG SIZE 3 AND 4 POLY TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 200329102
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that attachment screw, long, m3 (200329102) broke inside the tibial tray (200252904) almost immediately once the surgeon had started to advance the poly insert.Both the tibial tray and poly insert were damaged in this case.Therefore, we had to use another tibial tray and poly implant and re-implant.Another attachment screw used to implant the poly insert.To implant a new tibial tray, we needed to remove the talar dome and talar stem.We were able to re-assemble the talar dome and use the new implant.This incident caused a 45 minute delay in the procedure.The case was completed successfully with a new tibial tray and poly insert.Power tools was not used and no extra torque was applied by surgeon.
 
Additional Manufacturer Narrative
Correction - d3 legal manufacturer.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INBONE ATTACH SCREW M3 LONG SIZE 3 AND 4 POLY TOOL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20445281
Report Number3010667733-2024-00746
Device Sequence Number8091269
Product Code LXH
UDI-Device Identifier00889797030731
UDI-Public00889797030731
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200329102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale